MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Filtration Problem (2941)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon further investigation, it was learned that the low flow alarm alerted personnel that the advantage plus endoscope reprocessing systems were not working properly during a cycle due to the micron filter needing replaced.The serial numbers for the units subject of the event are (b)(6).User facility biomed replaced the micron filters, ran test cycles, confirmed the units to be operating according to specification, and returned them to service.The advantage plus endoscope reprocessing system instructions for use states, "potable water is the minimum standard for a facility water supply.Water that has been purified by a reverse osmosis system is preferred.When properly maintained, the water line filtration system will filter particles that are larger than 0.1 microns from the facility water supply.The routine maintenance schedule recommends replacing the 0.1 micron water filter every six months or sooner.Depending on the facility water quality, the water filters may need to be replaced on a more frequent basis.If the filter clogs to the point of noneffectiveness, the reprocessor will alarm and will not continue until the filter is replaced." a steris quality specialist counseled user facility personnel on the proper use and operation of the advantage plus endoscope reprocessing system, specifically to regularly replace the micron filter as recommended per the instructions for use.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that three of their advantage plus endoscope reprocessing systems were not working properly.Because the facility had no other available methods of reprocessing devices, procedures were postponed.No report of injury.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24402043
Report Number2150060-2026-00006
Device Sequence Number9905038
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)130611
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Device Catalogue NumberADV12510003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown